# SDR SWAA2022022192728

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL BETWEEN #5 AND # 6 SPOILER PANELS CENTER LOWER BULB SEAL RETAINER IS CRACKED / REMOVED & REPLACED; RETAINER IAW SRM 51-40-02 & IPC 57-50-00-25; LH WING UPPER T.E. PANEL; BETWEEN #5 & #6 SPOILER CENTER LOWER BULB SEAL.
